Commentarii Mathematici Helvetici


Full-Text PDF (455 KB) | Metadata | Table of Contents | CMH summary
Volume 74, Issue 4, 1999, pp. 615–641
DOI: 10.1007/s000140050108

Published online: 1999-12-31

Mutation and gauge theory I: Yang-Mills invariants

Daniel Ruberman[1]

(1) Brandeis University, Waltham, USA

Mutation of 3-manifolds (cutting and regluing along a genus 2 surface using a central involution) is shown to preserve the instanton Floer homology of homology 3-spheres. A related operation on 4-manifolds is shown to preserve the Donaldson polynomial invariant.

Keywords: Floer homology, mutation, Donaldson invariants

Ruberman Daniel: Mutation and gauge theory I: Yang-Mills invariants. Comment. Math. Helv. 74 (1999), 615-641. doi: 10.1007/s000140050108